MAUDE Adverse Event Report: ACCURAY INCORPORATED CYBERKNIFE ROBOTIC RADIOSURGERY SYSTEM; MEDICAL LINEAR ACCELERATOR

ACCURAY INCORPORATED CYBERKNIFE ROBOTIC RADIOSURGERY SYSTEM; MEDICAL LINEAR ACCELERATOR
Model Number G4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Incontinence (1928)
Date of Event 01/01/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial investigation is that no malfunction occurred, and this is a known expected side effect; however, the investigation is ongoing, and a final investigation will be provided once complete.
 
Event or Problem Description
A patient contacted accuray and provided the following information: had cyberknife treatment in 2014 at (b)(6) hospital.Shortly after the treatment the i had urinary incontinence followed by later fecal incontinence.Both are uncontrollable.There are surgeries to help correct this problem however i do not wish to go this route and very dissatisfied with the outcome.
 
Additional Manufacturer Narrative
An interview was conducted with the patient.A review of literature on known side effects of external beam radiation therapy for the treatment of prostate cancer was completed.It is unknown if the patient had any other risk factors that affected the risk of developing these toxicities.Urinary and fecal incontinence are known acute and late genitourinary and gastrointestinal toxicities associated with external beam radiation therapy to the prostate and surrounding area.A review of complaints from the site that the patient received their treatment at was completed.No non-conformity was identified.In conclusion, no system defect was identified during the time the patient received treatments.The investigation determined that the individual has expected, known side effects from radiation treatment.

Brand Name
CYBERKNIFE ROBOTIC RADIOSURGERY SYSTEM
Common Device Name
MEDICAL LINEAR ACCELERATOR
Manufacturer (Section D)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer (Section G)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer Contact
daniel biank
1209 deming way
madison, WI 53717
6088242971
MDR Report Key15078585
Report Number3003873069-2022-00013
Device Sequence Number4772976
Product Code IYE
UDI-Device IdentifierM6580330000
UDI-Public+M6580330000/16D20180611B
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K170788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG4
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2022
Supplement Date Received by Manufacturer07/02/2022
Initial Report FDA Received Date07/21/2022
Supplement Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexMale